Sharon Osbourne is spilling her guts about the hot Hollywood weight-loss drug Ozempic — and its gruesome side effects, including vomiting.
“It’s different for everybody, but for me, the first few weeks was f—ing s–t because you just throw up all the time. You feel so nauseous,” Osbourne, 70, said on the “Club Random with Bill Maher” podcast this week.
“After a couple of weeks, it goes,” she continued. “And then you’re just fine, you feel nothing. Just not hungry.”
Ozempic is used to treat Type 2 diabetes, but in recent months, it has exploded in popularity as a weight-loss tool. Wegovy and Mounjaro are similar meds.
While she didn’t specifically say that she was taking Ozempic, she said she had used “the f—ing injection that everybody takes,” which Maher jokingly called “The Olympic.”
The former “America’s Got Talent” judge explained that she has always struggled with her weight, which is what prompted her down this path.
Osbourne — who suffered a medical emergency in December — did clarify that she was no longer taking the drug and had been off it “for a while.”
She claimed her hunger hasn’t returned.
“Your stomach shrinks, and you change,” she explained.
The Post reached out to Osbourne’s representatives for comment.
Ozempic users have reported the drug has “paralyzed” their stomachs, and it has been probed over a potential suicide risk.
During a May appearance on “The Talk UK,” the former MTV star admitted that she had taken a weight-loss medication, but didn’t specify which one.
She said she consumed it for four months, losing 30 pounds in the process.
Osbourne isn’t the only person to have a sickening experience.
During a June appearance on Jeff Lewis’ podcast, “Jeff Lewis Has Issues,” Bravo’s “Million Dollar Listing” star Tracy Tutor revealed that she vomited while taking Mounjaro.
“The only thing I could not do was drink [alcohol], which [would make me] projectile vomit,” she explained. “Like, if I had more than two glasses of wine.”
She even admitted that she had thrown up in front of a client.